MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT
Model Number 552155
Health Effect - Clinical Code Pain (1994)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Four reports: (all with different provider insertions).Patient had an epidural that had previously been working well.She then began complaining of increased pain and pressure.Rn (registered nurse) assisted patient with position change and noticed a wet spot on the sheet under the patient.Rn noticed the epidural catheter was disconnected from the alligator clip and lying the bed.Patient reported hearing a pop on her back.The white cap had disconnected from the line going to the patient.Fluid leaking from the patient.Epidural was taken out and replaced.Patient¿s epidural catheter disconnected by tearing near the hub where it connects from the pump to patient.Insertion site was intact.Anesthesia tubing was found snapped in bed.

Brand Name
DESIGN OPTIONS
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 twelfth avenue
bethlehem PA 18018
MDR Report Key19031379
Report Number19031379
Device Sequence Number7338812
Product Code OGE
UDI-Device Identifier04046955243051
UDI-Public(01)04046955243051
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/11/2024
Report Date (Section F) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number552155
Device Catalogue Number552155
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/11/2024